Some Toeplitz operators on weighted Bergman spaces
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 141-149
https://doi.org/10.4134/BKMS.2011.48.1.141
Published online January 1, 2011
Si Ho Kang
Sookmyung Women's University
Abstract : We consider the problem to determine when a Toeplitz operator is bounded on weighted Bergman spaces. We show that Toeplitz operators induced by elements of some set are bounded and each element of the set is related with a Carleson measure on the weighted Bergman space.
Keywords : weighted Bergman spaces, Toeplitz operators, Berezin transforms, integral operators
MSC numbers : 47A15 and 47B35
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd